Tsukuba Journal of Mathematics

On the Cauchy problem for a class of hyperbolic operators whose coefficients depend only on the time variable

Seiichiro Wakabayashi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we investigate the Cauchy problem for hyperbolic operators with double characteristics and hyperbolic operators of third order whose coefficients depend only on the time variable. And we give sufficient conditions for $C^{\infty}$ well-posedness.

Article information

Source
Tsukuba J. Math., Volume 39, Number 1 (2015), 121-163.

Dates
First available in Project Euclid: 7 August 2015

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1438951820

Digital Object Identifier
doi:10.21099/tkbjm/1438951820

Mathematical Reviews number (MathSciNet)
MR3383881

Zentralblatt MATH identifier
1336.35213

Subjects
Primary: 35L30: Initial value problems for higher-order hyperbolic equations
Secondary: 35L25: Higher-order hyperbolic equations

Keywords
Cauchy problem hyperbolic $C^{\infty}$ well-posed double characteristics third order

Citation

Wakabayashi, Seiichiro. On the Cauchy problem for a class of hyperbolic operators whose coefficients depend only on the time variable. Tsukuba J. Math. 39 (2015), no. 1, 121--163. doi:10.21099/tkbjm/1438951820. https://projecteuclid.org/euclid.tkbjm/1438951820


Export citation